Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Had hysterectomy. Having burn on the labia, burns to pee. Having discharge. How did the burn occur?

I had a hysterectomy on the tenth of this month. I did not know the doctor as I had only seen her once before because my insurance changed. After the surgery she cameby and said I got a LITTLE burn on my libiabut there was no problem. I was still all medicated so I did not say anything. Sihe gave me some bactan cream to put on it. I noticed it burns when I pea and I looked at it in a mirror and it is at least the size of a quarter and all white with red around the edges. It still hurts and I went to my post op and I did not say anything she asked if it hurt to touch it and I said no. She said to put polysporrin on it but it does not work. CVS too me to try this silver cream and it seems to work a little better. There is a discharge that I am not sure if it is the burn or the surgery. It is a brownish red in color. I cant get the doctors office to tell me how I got burned and she did not even say she was sorry which upsets me as well. It is still white and I am concerned about scaring and nerves that might be effected. It hurts and I want to know what I was burned by and by what. I have three small incisions and it was vaginal. Sorry about below it wont let me correct it. Melissa . Well now it hurts to touch and pea. Ilthe creams do not help but I found some silver cream from CVS that seems to help a little. It bleadsand has a brownish red
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Allergist and Immunologist 's  Response
can be the side effect of medicines used during surgery asnd after surgery
ot the stitch reaction or chemical used to clean the area as antiseptic before surgery
you need to consult doctor definately to know the cause and treat accordingl according to my advice
but use medicine locally which suit you may be silversulphadiazine
Answered: Fri, 29 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor